3 Search Results for "Paquet, Hugo"


Document
A Combinatorial Approach to Higher-Order Structure for Polynomial Functors

Authors: Marcelo Fiore, Zeinab Galal, and Hugo Paquet

Published in: LIPIcs, Volume 228, 7th International Conference on Formal Structures for Computation and Deduction (FSCD 2022)


Abstract
Polynomial functors are categorical structures used in a variety of applications across theoretical computer science; for instance, in database theory, denotational semantics, functional programming, and type theory. A well-known problem is that the bicategory of finitary polynomial functors between categories of indexed sets is not cartesian closed, despite its success and influence on denotational models and linear logic. This paper introduces a formal bridge between the model of finitary polynomial functors and the combinatorial theory of generalised species of structures. Our approach consists in viewing finitary polynomial functors as free analytic functors, which correspond to free generalised species. In order to systematically consider finitary polynomial functors from this combinatorial perspective, we study a model of groupoids with additional logical structure; this is used to constrain the generalised species between them. The result is a new cartesian closed bicategory that embeds finitary polynomial functors.

Cite as

Marcelo Fiore, Zeinab Galal, and Hugo Paquet. A Combinatorial Approach to Higher-Order Structure for Polynomial Functors. In 7th International Conference on Formal Structures for Computation and Deduction (FSCD 2022). Leibniz International Proceedings in Informatics (LIPIcs), Volume 228, pp. 31:1-31:19, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2022)


Copy BibTex To Clipboard

@InProceedings{fiore_et_al:LIPIcs.FSCD.2022.31,
  author =	{Fiore, Marcelo and Galal, Zeinab and Paquet, Hugo},
  title =	{{A Combinatorial Approach to Higher-Order Structure for Polynomial Functors}},
  booktitle =	{7th International Conference on Formal Structures for Computation and Deduction (FSCD 2022)},
  pages =	{31:1--31:19},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-233-4},
  ISSN =	{1868-8969},
  year =	{2022},
  volume =	{228},
  editor =	{Felty, Amy P.},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.FSCD.2022.31},
  URN =		{urn:nbn:de:0030-drops-163129},
  doi =		{10.4230/LIPIcs.FSCD.2022.31},
  annote =	{Keywords: Bicategorical models, denotational semantics, stable domain theory, linear logic, polynomial functors, species of structures, groupoids}
}
Document
Event Structures for Mixed Choice

Authors: Marc de Visme

Published in: LIPIcs, Volume 140, 30th International Conference on Concurrency Theory (CONCUR 2019)


Abstract
In the context of models with mixed nondeterministic and probabilistic choice, we present a concurrent model based on partial orders, more precisely Winskel’s event structures. We study its relationship with the interleaving-based model of Segala’s probabilistic automata. Lastly, we use this model to give a truly concurrent semantics to an extension of CCS with probabilistic choice, and relate this concurrent semantics to the usual interleaving semantics, thus generalising existing results on CCS, event structures and labelled transition systems.

Cite as

Marc de Visme. Event Structures for Mixed Choice. In 30th International Conference on Concurrency Theory (CONCUR 2019). Leibniz International Proceedings in Informatics (LIPIcs), Volume 140, pp. 11:1-11:16, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2019)


Copy BibTex To Clipboard

@InProceedings{devisme:LIPIcs.CONCUR.2019.11,
  author =	{de Visme, Marc},
  title =	{{Event Structures for Mixed Choice}},
  booktitle =	{30th International Conference on Concurrency Theory (CONCUR 2019)},
  pages =	{11:1--11:16},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-121-4},
  ISSN =	{1868-8969},
  year =	{2019},
  volume =	{140},
  editor =	{Fokkink, Wan and van Glabbeek, Rob},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.CONCUR.2019.11},
  URN =		{urn:nbn:de:0030-drops-109137},
  doi =		{10.4230/LIPIcs.CONCUR.2019.11},
  annote =	{Keywords: probability, nondeterminism, concurrency, event structures, CCS}
}
Document
Fully Abstract Models of the Probabilistic lambda-calculus

Authors: Pierre Clairambault and Hugo Paquet

Published in: LIPIcs, Volume 119, 27th EACSL Annual Conference on Computer Science Logic (CSL 2018)


Abstract
We compare three models of the probabilistic lambda-calculus: the probabilistic Böhm trees of Leventis, the probabilistic concurrent games of Winskel et al., and the weighted relational model of Ehrhard et al. Probabilistic Böhm trees and probabilistic strategies are shown to be related by a precise correspondence theorem, in the spirit of existing work for the pure lambda-calculus. Using Leventis' theorem (probabilistic Böhm trees characterise observational equivalence), we derive a full abstraction result for the games model. Then, we relate probabilistic strategies to the weighted relational model, using an interpretation-preserving functor from the former to the latter. We obtain that the relational model is also fully abstract.

Cite as

Pierre Clairambault and Hugo Paquet. Fully Abstract Models of the Probabilistic lambda-calculus. In 27th EACSL Annual Conference on Computer Science Logic (CSL 2018). Leibniz International Proceedings in Informatics (LIPIcs), Volume 119, pp. 16:1-16:17, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2018)


Copy BibTex To Clipboard

@InProceedings{clairambault_et_al:LIPIcs.CSL.2018.16,
  author =	{Clairambault, Pierre and Paquet, Hugo},
  title =	{{Fully Abstract Models of the Probabilistic lambda-calculus}},
  booktitle =	{27th EACSL Annual Conference on Computer Science Logic (CSL 2018)},
  pages =	{16:1--16:17},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-088-0},
  ISSN =	{1868-8969},
  year =	{2018},
  volume =	{119},
  editor =	{Ghica, Dan R. and Jung, Achim},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.CSL.2018.16},
  URN =		{urn:nbn:de:0030-drops-96835},
  doi =		{10.4230/LIPIcs.CSL.2018.16},
  annote =	{Keywords: Game Semantics, Lambda-calculus, Probabilistic programming, Relational model, Full abstraction}
}
  • Refine by Author
  • 2 Paquet, Hugo
  • 1 Clairambault, Pierre
  • 1 Fiore, Marcelo
  • 1 Galal, Zeinab
  • 1 de Visme, Marc

  • Refine by Classification
  • 1 Mathematics of computing → Combinatorics
  • 1 Theory of computation → Categorical semantics
  • 1 Theory of computation → Denotational semantics
  • 1 Theory of computation → Lambda calculus
  • 1 Theory of computation → Parallel computing models
  • Show More...

  • Refine by Keyword
  • 1 Bicategorical models
  • 1 CCS
  • 1 Full abstraction
  • 1 Game Semantics
  • 1 Lambda-calculus
  • Show More...

  • Refine by Type
  • 3 document

  • Refine by Publication Year
  • 1 2018
  • 1 2019
  • 1 2022

Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail